# SDR JJBA20250730117

- Difficulty date: July 21, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cup
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, TOILET WASTE CUP EXTERNAL SIDE FOUND CORRODED. CF4 TOILET WASTE CUP BLENDED OUT OF LIMITS. TOILET WASTE CUP REMOVED AND REPLACED
